# SDR DHL2003807501

- Difficulty date: October 9, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE INTERIM REPAIR STA 500.000 - STA 520.000, L21 - L24R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7.  REMOVED INTERIM REPAIR IAW SRM 51-1-21 PG 1.  TRIMMED OUT DAMAGED AREA AND FABRICATED FINGER DOUBLER AND DOUBLER IAW SRM 53-2-1 FIG 7.  CLEANED, TREATED AND PRIMED AREA, FINGER DOUBLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FINGER DOUBLER AND DOUBLER WITH NEW FASTENERS IAW SRM 53-2-1 FIG 7 SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
